教師資料查詢 | 類別: 期刊論文 | 教師: 陳功宇 Chen Kung-yu (瀏覽個人網頁)

標題:Some New Results for the Lagrange Polynomials in Several Variables
學年96
學期1
出版(發表)日期2007/11/01
作品名稱Some New Results for the Lagrange Polynomials in Several Variables
作品名稱(其他語言)
著者Chen,. Kung-Yu; Liu, Shuoh-Jung; Srivastava, H. M.
單位淡江大學數學學系
出版者Cambridge: Cambridge University Press
著錄名稱、卷期、頁數The ANZIAM Journal 49(2), pp.243-258
摘要In some recent investigations involving certain differential operators for a general family of Lagrange polynomials, Chan et al. encountered and proved a certain summation identity for the Lagrange polynomials in several variables. In the present paper, we derive some generalizations of this summation identity for the Chan–Chyan–Srivastava polynomials in several variables. We also discuss a number of interesting corollaries and consequences of our main results.
關鍵字Lagrange polynomials; summation identity; Chan-Chyan-Srivastava polynomials; differential operators; generating functions; Jacobi polynomials; Stirling numbers of the second kind; Cauchy integral formula; Laguerre polynomials
語言英文
ISSN1446-1811; 1446-8735
期刊性質國外
收錄於SCI
產學合作
通訊作者Srivastava, H. M.
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!